Research article

Weak solutions of semilinear elliptic equations with Leray-Hardy potentials and measure data

  • Received: 10 March 2019 Accepted: 04 April 2019 Published: 28 April 2019
  • We study existence and stability of solutions of $ -\Delta u +\frac{\mu}{|x|^{2 }}u+ g(u) = \nu\text{ in }\Omega,\ \ \ u = 0\text{ on } \partial\Omega, $ where $\Omega$ is a bounded, smooth domain of $\mathbb{ R}^N$, $N\geq 2$, containing the origin, $\mu\geq-\frac{(N-2)^2}{4}$ is a constant, $g$ is a nondecreasing function satisfying some integral growth assumption and the weak $\Delta_2$-condition, and $\nu$ is a Radon measure in $\Omega$. We show that the situation differs depending on whether the measure is diffuse or concentrated at the origin. When $g$ is a power function, we introduce a capacity framework to find necessary and sufficient conditions for solvability.

    Citation: Huyuan Chen, Laurent Véron. Weak solutions of semilinear elliptic equations with Leray-Hardy potentials and measure data[J]. Mathematics in Engineering, 2019, 1(3): 391-418. doi: 10.3934/mine.2019.3.391

    Related Papers:

  • We study existence and stability of solutions of $ -\Delta u +\frac{\mu}{|x|^{2 }}u+ g(u) = \nu\text{ in }\Omega,\ \ \ u = 0\text{ on } \partial\Omega, $ where $\Omega$ is a bounded, smooth domain of $\mathbb{ R}^N$, $N\geq 2$, containing the origin, $\mu\geq-\frac{(N-2)^2}{4}$ is a constant, $g$ is a nondecreasing function satisfying some integral growth assumption and the weak $\Delta_2$-condition, and $\nu$ is a Radon measure in $\Omega$. We show that the situation differs depending on whether the measure is diffuse or concentrated at the origin. When $g$ is a power function, we introduce a capacity framework to find necessary and sufficient conditions for solvability.
    加载中


    [1] Baras P, Pierre M (1984) Singularité séliminables pour des équations semi linéaires. Ann Inst Fourier Grenoble 34: 185–206. doi: 10.5802/aif.956
    [2] Bénilan P, Brezis H (2003) Nonlinear problems related to the Thomas-Fermi equation. J Evol Equ 3: 673–770.
    [3] Bidaut-Véron M, Véron L (1991) Nonlinear elliptic equations on complete Riemannian manifolds and asymptotics of Emden equations. Invent Math 106: 489–539. doi: 10.1007/BF01243922
    [4] Birnbaum Z, Orlicz W (1931) über die Verallgemeinerung des Begriffes der zueinander Konjugierten Potenzen. Stud Math 3: 1–67. doi: 10.4064/sm-3-1-1-67
    [5] Boccardo L, Orsina L, Peral I (2006) A remark on existence and optimal summability of solutions of elliptic problems involving Hardy potential. Discrete Cont Dyn-A 16: 513–523. doi: 10.3934/dcds.2006.16.513
    [6] Brezis H (1980) Some variational problems of the Thomas-Fermi type. Variational inequalities and complementarity problems. Proc Internat School, Erice, Wiley, Chichester 53–73.
    [7] Brezis H, Dupaigne L, Tesei A (2005) On a semilinear elliptic equation with inverse-square potential. Sel Math 11: 1–7. doi: 10.1007/s00029-005-0003-z
    [8] Brezis H, Marcus M, Ponce A (2007) Nonlinear elliptic equations with measures revisited. Ann Math Stud 163: 55–109.
    [9] Brezis H, Vázquez J (1997) Blow-up solutions of some nonlinear elliptic problems. Rev Mat Complut 10: 443–469.
    [10] Brezis H, Véron L (1980) Removable singularities of some nonlinear elliptic equations. Arch Ration Mech Anal 75: 1–6. doi: 10.1007/BF00284616
    [11] Chen H, Véron L (2014) Semilinear fractional elliptic equations with gradient nonlinearity involving measures. J Funct Anal 266: 5467–5492. doi: 10.1016/j.jfa.2013.11.009
    [12] Chen H, Quaas A, Zhou F (2017) On nonhomogeneous elliptic equations with the Hardy-Leray potentials. arXiv:1705.08047.
    [13] Chen H, Zhou F (2018) Isolated singularities for elliptic equations with inverse square potential and source nonlinearity. Discrete Cont Dyn-A 38: 2983–3002.
    [14] Chen H, Alhomedan S, Hajaiej H, et al. (2017) Fundamental solutions for Schrödinger operators with general inverse square potentials. Appl Anal 1–24.
    [15] Cignoli R, Cottlar M (1974) An Introduction to Functional Analysis. Amsterdam: North-Holland.
    [16] Cîrstea F (2014) A complete classification of the isolated singularities for nonlinear elliptic equations with inverse square potentials.Mem Am Math Soc 227: No. 1068.
    [17] Cîrstea F, Du Y (2007) Asymptotic behavior of solutions of semilinear elliptic equations near an isolated singularity. J Funct Anal 250: 317–346. doi: 10.1016/j.jfa.2007.05.005
    [18] Dupaigne L (2002) A nonlinear elliptic PDE with the inverse square potential. J Anal Math 86: 359-398. doi: 10.1007/BF02786656
    [19] Folland G, Sitaram A (1997) The uncertainty principle: A mathematical survey. J Fourier Anal Appl 3: 207–238. doi: 10.1007/BF02649110
    [20] Frank R (2011) Sobolev inequalities and uncertainty principles in mathematical physics. part I, unpublished notes of a course given at the LMU, Munich. Available From: http://www.math.caltech.edu/ rlfrank/sobweb1.pdf.
    [21] Gilbarg D, Trudinger N (1983) Elliptic Partial Differential Equations of Second Order. Springer-Verlag, 224.
    [22] Guerch B, Véron L (1991) Local properties of stationary solutions of some nonlinear singular Schrödinger equations. Rev Mat Iberoamericana 7: 65–114.
    [23] Krasnosel'skii M, Rutickii Y (1961) Convex Functions and Orlicz Spaces. P. Noordhoff, Groningen.
    [24] Meyers N (1970) A theory of capacities for potentials of functions in Lebesgue classes. Math Scand 26: 255–292. doi: 10.7146/math.scand.a-10981
    [25] Triebel H (1978) Interpolation Theory, Function Spaces, Differential Operators. North-Holland Pub Co.
    [26] Vàzquez J (1983) On a semilinear equation in RN involving bounded measures. Proc R Soc Edinburgh Sect A: Math 95: 181–202. doi: 10.1017/S0308210500012907
    [27] Véron L (1981) Singular solutions of some nonlinear elliptic equations. Nonlinear Anal Theory Methods Appl 5: 225–242. doi: 10.1016/0362-546X(81)90028-6
    [28] Véron L (1986) Weak and strong singularities of nonlinear ellptic equations. Proc Symp Pure Math 45: 477–495.
    [29] Véron L (1996) Singularities of Solutions of Second Order Quasilinear Equations. Pitman Research Notes in Mathematics. Series, 353.
    [30] Véron L (2004) Elliptic equations involving measures, In: Chipot, M., Quittner, P., Editors,Handbook of Differential Equations: Stationary Partial Differential equations. Amsterdam: North-Holland, Vol I, 593–712.
    [31] Véron L (2013) Existence and stability of solutions of general semilinear elliptic equations with measure data. Adv Nonlinear Stud 13: 447–460.
    [32] Véron L (2017) Local and Global Aspects of Quasilinear Degenerate Elliptic Equations. Quasilinear Elliptic Singular Problems. World Scientific Publishing Co Pte Ltd, Hackensack, NJ, 457.

    © 2019 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
  • Reader Comments
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(1391) PDF downloads(1353) Cited by(1)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog